# SDR AUS20021375

- Difficulty date: November 28, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Contactor
- Part number: IO382584
- Condition: Damaged
- Location: Magneto
- Part time: 211 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAGNETO CONTACTS PITTED AND POINTS CLOSED.
